# SDR 2002F00249

- Difficulty date: January 25, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- System (JASC): 2200 · Auto Flight System
- Part: Accessory Unit
- Part number: 65528179
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AUTOPILOT 'A' DISENGAGED, WITH AIRCRAFT IN TRIM.  UNABLE TO ENGAGE EITHER A OR B AUTOPILOT IN ANY MODE.  REPLACED AUTO-PILOT ACCY UNIT.  OPS CHECK NORMAL.  (M)
